The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Kyungpook Mathematical Journal
( Vol. 32 NO.2 / (1992))
On a commutativity theorem of quadri for semi-simple rings
R. D. Giri, Ashok R. Dhoble,
Pages. 229-232
Abstract In this paepr we prove that a semi-simple ring $R$ in which for any
$x,y$ in $R$, there exist positive integers $m=m(x,y)$ and $n=n(x,y)$ such that
$[x,[x^m,(xy)^n+(yx)^n]]=0$, then $R$ is commutative
Contents 1. In a paper-
2. To prove the above theorem we establish the following lemmas
Key words
Mathmatical Subject Classification